MAUDE Adverse Event Report: Silk Road Medical ENROUTE Transcarotid Neuroprotection System; Embolic protection filtering guidewire

Silk Road Medical ENROUTE Transcarotid Neuroprotection System; Embolic protection filtering guidewire
Model Number FG12531
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a dissection was identified requiring additional intervention.An enroute transcarotid neuroprotection system was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.During the procedure, a dissection was identified after arterial sheath placement.The physician was unable to advance the interventional wire through the dissection and elected to convert the procedure to a carotid endarterectomy (cea).
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A review of the enroute transcarotid neuroprotection system device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.

Brand Name
ENROUTE Transcarotid Neuroprotection System
Common Device Name
Embolic protection filtering guidewire
Manufacturer (Section D)
Silk Road Medical
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key50166918
Report Number2124215-2026-42302
Device Sequence Number21342081
Product Code NTE
UDI-Device Identifier00811311021062
UDI-Public(01)00811311021062(11)260424(10)39175461
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG12531
Device Catalogue NumberFG12531
Device Lot Number0039175461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/17/2026
Date Device Manufactured04/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown